# SDR CA140325005

- Difficulty date: March 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 9,795 hours
- Engine: Lyc O320D2G
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 093080
- Condition: Failed
- Location: Nlg Tire
- Part time: 421 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT EXPERIENCED A FLAT TIRE ON TAXING FOR RUN-UP.  INSPECTION FOUND SMALL HOLE IN TUBE, BUT TIRE SHOWED NO DEFECT OR DEBRIS THAT COULD HAVE CAUSED HOLE.
